# SDR UALA2009060101577

- Difficulty date: May 31, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 46,067 hours, 12,769 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING DRY BAY NR 1 DRAIN HOLE & RIGHT WING DRY BAY NR 3 DRAIN HOLE LEAKING FUEL.  BOROSCOPE INSPECTED LT DRY BAYS NR 1, 2 & 3.  FOUND NR 1 DRY BAY LEAKING AT O/B AND AFT FIBERGLASS PNLS.  INSP'D NR 1 RT DRY BAY, NO LEAK FOUND.  NEED TO CONTINUE T/S ON RT NR 2 AND NR 3 DRY BAYS.  PRESSURIZED FUEL SYSTEM FOR 1HR.  NO LEAKS FOUND.  REMOVED OLD BAD SEALANT FROM FIBERGLASS PNK 532HZ, CLEANED AND PREPARED TO SEAL.  NEED TO INSPECT O/B PYLON FUEL PNL.  NEW SEALANT IN FUEL OFFICE.  INSPECTED O/B PYLON PNL AND APPLIED A B SEALANT AT 1300.  LT & RT TANKS SEALED, CURE TIMES TO 0130 01JUN, THEN ACP LEAK CK.
